# SDR AALA202212092080

- Difficulty date: December 4, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210220000
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FASTWENER HOLES OF  UPPER SPLICE / SECTION CONECTING LOCATED INBOARD SIDE OF FLOOR BEAM AT FR 68 AND +Y1225. MAINTENANCE REPLACED SPLICE / SECTION CONECTING PER SRM 51-72-11.
